# SDR SWAA2024020648539

- Difficulty date: February 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 58,987 hours, 35,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE EXTERIOR EMERGENCY LIGHT INOP<[01] RELAMPED AFT ENTRY DOOR SLIDE EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHECK GOOD @ THIS TIME.
